# SDR SWIA201125700

- Difficulty date: February 24, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 19,786 hours, 12,428 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Harness
- Condition: Sticks
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SHOULDER HARNESS RELEASE STICKS.  (FLT 6495)REPLACED CAPTAIN'S SHOULDER HARNESS ASSEMBLY.
